# SDR A6WA202011207425

- Difficulty date: November 20, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 41,099 hours, 39,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP STRIP CORRODED ON CROSS BEAM 62, FS 589 BETWEEN LBL 9 AND LBL 27.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CAP STRIP ON CROSS BEAM 62 FS 589 BETWEEN LBL 9 AND LBL 27, IAW CRJ200 SRM 51-42-06.
